×

zbMATH — the first resource for mathematics

The sizes of compact subsets of Hilbert space and continuity of Gaussian processes. (English) Zbl 0188.20502

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bambah, R.P, Polar reciprocal convex bodies, (), 377-378 · Zbl 0065.15204
[2] Belyaev, Yu.K, Continuity and Hölder’s conditions for sample functions of stationary Gaussian processes, (), 23-34
[3] Bonnesen, T; Fenchel, W, Theorie der konvexen Körper, (1934), Springer Berlin · Zbl 0008.07708
[4] Delporte, J, Fonctions aléatoires presque sûrement continues sur un intervalle fermé, Ann. inst. Henri Poincaré, B.I, 111-215, (1964) · Zbl 0138.10701
[5] Doob, J.L, Stochastic processes, (1953), Wiley New York · Zbl 0053.26802
[6] Dudley, R.M, Weak convergence of probabilities on non-separable metric spaces and empirical measures on Euclidean spaces, Ill. J. math., 10, 109-126, (1966) · Zbl 0178.52502
[7] Fernique, Xavier, continuité des processes gaussiens, Compt. rend. acad. sci Paris, 258, 6058-6060, (1964) · Zbl 0129.30101
[8] Fernique, Xavier, continuité de certains processus gaussiens, () · Zbl 0129.30101
[9] Gelfand, I.M; Vilenkin, N.Ya, Generalized functions, (), (translated by Amiel Feinstein) · Zbl 0136.11201
[10] Gross, L, Measurable functions on Hilbert space, Trans. am. math. soc., 105, 372-390, (1962) · Zbl 0178.50001
[11] Kahane, J.-P, Propriétés locales des fonctions à séries de Fourier aléatoires, Studia math., 19, 1-25, (1960) · Zbl 0096.11402
[12] Kelley, J.L, General topology, (1955), Van Nostrand Princeton, New Jersey · Zbl 0066.16604
[13] Kolmogorov, A.N; Tikhomirov, V.M; Kolmogorov, A.N; Tikhomirov, V.M, Ε-entropy and ϵ-capacity of sets in function spaces, Usp. mat. nauk, Am. math. soc. transl., 17, 277-364, (1961), English transl. · Zbl 0133.06703
[14] Loève, M, Probability theory, (1960), Van Nostrand Princeton, New Jersey · Zbl 0108.14202
[15] Lorentz, G.G, Metric entropy and approximation, Bull. am. math. soc., 72, 903-937, (1966) · Zbl 0158.13603
[16] Minlos, R.A; Minlos, R.A, Generalized random processes and their extension to measures, Trudy moskovsk. mat. obsc., Selected transl. math. stat. prob., 3, 291-314, (1963), English transl. · Zbl 0121.12501
[17] Santalò, L.A, Acotaciones para la longitud de una curva o para el numero de puntos necesarios para cubrir approximadente un dominio, An. acad. brasil. ciencias, 16, 111-121, (1944)
[18] Santalò, L.A, Un invariante afin para los cuerpos convexos del espacio de n dimensiones, Portugal. math., 8, 155-161, (1950)
[19] Segal, I.E, Tensor algebras over Hilbert spaces, I, Trans. am. math. soc., 81, 106-134, (1956) · Zbl 0070.34003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.